I have been on Welbutrin for a year and a half. It never has made me feel good but I lost a lot of weight. Back in August of last year I had my first ever anxiety attack. It was horrible. I have had several since. The worst being the last couple weeks. I want to stop taking Welbutrin because I think it is causing them. Everything on the web says it causes anxiety. My doctor wants me to stay on meds but I cant. It scares me to wean off. I dont want to feel worse. Can anyone give me advice?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...